# SDR CALA0000812

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FORWARD LOWER EXTERIOR FUSELAGE SKIN DENTED AT STA 200 BETWEEN LONGERON 25L AND 26L.  THE DENT WAS COLD WORKED IAW SRM 53-04, FIGURE 38.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38 AND 51-30-2.
